MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The leaking issue was confirmed.Affected iv sets are under recall #(b)(4).
 
Event or Problem Description
The user reported "we had a number of issues with the filter tubing leaking.After looking at the tubing, it seems to be leaking from where the two pieces come together, covering the filter ( i am not sure if these two pieces are glued together or what.)" the user also stated: "this event has happened several times, and has caused serious concerns within our company.This is not only a liability for us, but also a serious safety concern for patients, as well as employees.For our standpoint this product has proven to be inadequate, and we need swift resolution form zyno medical at this time.".

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6230427
Report Number3006575795-2016-00018
Device Sequence Number16287542
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2017
Device Model NumberA2-80071-DF
Device Lot Number14075494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2015
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1